I know that I have a uti but there is also a discharge. I believe I have a uti with fungal yeast or something of that nature. I've been doing my research online but I still do not know what medication I need to take in order to get rid of it. I am on a budget and have been to a few clinics but none of the antibiotics have worked. These are the medications I have been on so far: doxycycline, bactrim, netronizazol and ciprofloxacin; they also prescribed me diflucan to make sire it wasn't a yeast infection at first... I had this same infection a while back and they had me on an antibiotic that I took 6 times a day for 10 days but I can't remember what it was. So I am stuck, please help me! I am allergic to penicillin and everything in that family.
You probably added the yeast infection with your uti the last time you had the antibiotics.
The UTI can be treated with a sulfur drug that also has an agent in it that helps with the burning. The Candida (yeast) can be treated with the various creams they have on the market. Because you have had this for a while be sure you use a full 5 to 7 day course.
I truly think you need to find out the reason these uti infections keep occurring, There are many causes of uti infection, improper wiping after voiding (you should be wiping front to back or you risk bacterial infection from the rectum), not voiding completely (some women with POP issues are not able to get all of the urine out because of the position of the urethra), having rectal intercourse and then shifting to vaginal intercourse can introduce bacteria into the vagina as well. Since you have already used many kinds of medications and still keep getting uti infections, you should speak with a health care professional about what is causing them so you can necessary changes. Most hospitals have a nurse hotline where you can call for free and speak with someone about what keeps happening. I encourage you to call your local hospital and ask about a hotline number so you can find out the reason these infections keep coming back.
Good luck, I hope you find the answers you need so instead of just taking more medications, you can actually figure out why you keep getting uti.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.